# SDR HALA0800417

- Difficulty date: March 23, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 83,226 hours, 16,078 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 11DLN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - L EICAS COMPUTER WENT INOP JUST PRIOR TO DINTY.  REMOVED AND REPLACED LEFT COMPUTER IAW 31-41-01.  LOAD SOTWARE IAW 31-41-02, PERFORMED BITE.  OPS CHECK NORMAL, OK FOR SERVICE.
